Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Hot oil burn on forehead. Using silverex ointment, black spots remain. Permanent cure?

I had hot oil spillage over my forehead and hands on 2nd Nov. Doctor said it is 1% burn and suggested to use Silverex ointment. I am using that since then. Now there are black spots remained. Should I continue use of silverex and spots will go or should I change ointment for completely get rid of spots. Since it is on my face I am much worried. Please help.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  521
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hi Ruchi,
Silverex is basically an antibiotic cream which was prescribed so that your burn can heal. Now as your burn has healed with pigmentation, you need a treatment to reduce that. You can use any of the medicated pigmentation reducing creams or even go with spot chemical peels with Glycolic or trichloroacetic acid to reduce the pigmentation. I would suggest you to consult a dermatologist for the same.Also use a good sunscreen with whatever treatment the doctor prescribes. Take care.
Answered: Thu, 22 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor